Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next » Page: Items per page:
  found 135 articles
 
21
Phanalasy, Oudone ( School of Mathematical and Physical Sciences University of Newcastle, Australia)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 95-110
Publisher: IndoMS
 
22
Suryawan, Herry Pribawanto ( Sanata Dharma University)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 111-124
Publisher: IndoMS
 
23
Bahri, Mawardi ( Hasanuddin University) ; Ashino, Ryuichi ( Osaka Kyoiku University) ; Vaillancourt, Rémi ( University of Ottawa)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 125-140
Publisher: IndoMS
 
24
Budhi, Wono Setya ( Bandung Institute of Technology) ; Sihwaningrum, Idha ( Jenderal Soedirman University) ; Soeharyadi, Yudi ( Bandung Institute of Technology)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 141-147
Publisher: IndoMS
 
25
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 148-159
Publisher: IndoMS
 
26
Santhakumaran, A. P. ( Department of Mathematics Hindustan University Hindustan Institute of Technology and Science, Padur, Chennai - 603 103) ; Chandran, S. V. Ullas ( Department of Mathematics, Mahatma Gandhi College, KesavdasapuramPattom P.O., Thiruvanathapuram - 695 004,)
Journal of the Indonesian Mathematical Society Volume 20 Number 1 (April 2014) page. 1-9
Publisher: IndoMS
 
27
Mungkasi, Sudi ( Department of Mathematics, Sanata Dharma University, Mrican, Tromol Pos 29, Yogyakarta 55002) ; Roberts, Stephen Gwyn ( Mathematical Sciences Institute, The Australian National University,)
Journal of the Indonesian Mathematical Society Volume 20 Number 1 (April 2014) page. 11-18
Publisher: IndoMS
 
28
Mufid, Muhammad Syifa’ul ( Institut Teknologi Sepuluh Nopember, Surabaya) ; -, Subiono ( Institut Teknologi Sepuluh Nopember, Surabaya)
Journal of the Indonesian Mathematical Society Volume 20 Number 1 (April 2014) page. 37-45
Publisher: IndoMS
 
29
Sudarsana, I Wayan ( Combinatorial and Applied Mathematics Research Group (CAMRG) Department of Mathematics, Faculty of Mathematics and Natural Sciences Tadulako University, Jalan Soekarno-Hatta Km. 8 Palu 94118 Indonesia)
Journal of the Indonesian Mathematical Society Volume 20 Number 1 (April 2014) page. 31-35
Publisher: IndoMS
 
30
Escolar, Emerson ( Graduate School of Mathematics, Kyushu University) ; Hiraoka, Yasuaki ( Institute of Mathematics for Industry, Kyushu University)
Journal of the Indonesian Mathematical Society Volume 20 Number 1 (April 2014) page. 47-75
Publisher: IndoMS
 
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next »

Page: 3 of 14